# SDR UPS03440979

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK CARGO AREA HAS AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY EXIT LIGHT ASSY OPS CKS OK AS IAW MM 33-51-07.
